Cohomology of the complement of a free divisor
UNSPECIFIED. (1996) Cohomology of the complement of a free divisor. TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 348 (8). pp. 3037-3049. ISSN 0002-9947Full text not available from this repository.
We prove that if D is a ''strongly quasihomogeneous'' free divisor in the Stein manifold X, and U is its complement, then the de Rham cohomology of U can be computed as the cohomology of the complex of meromorphic differential forms on X with logarithmic poles along D, with exterior derivative. The class of strongly quasihomogeneous free divisors, introduced here, includes free hyperplane arrangements and the discriminants of stable mappings in Mather's nice dimensions (and in particular the discriminants of Coxeter groups).
|Item Type:||Journal Article|
|Subjects:||Q Science > QA Mathematics|
|Journal or Publication Title:||TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY|
|Publisher:||AMER MATHEMATICAL SOC|
|Official Date:||August 1996|
|Number of Pages:||13|
|Page Range:||pp. 3037-3049|
Actions (login required)
Downloads per month over past year